# SDR FDEA201010124016

- Difficulty date: October 12, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46608
- Aircraft time: 77,094 hours, 31,271 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA6012107
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR FUSELAGE SKIN PRIMARY STATIC PORT CONTROLLED AREA HAS 5 EA DENTS. REPAIRED RT PRIMARY STATIC PORT CONTROLLED AREA DENTS, 5 EACH IAW EA 8-5330-123564, REV "IR" 10-1-10,   ALL DENTS FOUND TO BE WITHIN LIMITS EA 8-5330-123564, REV "IR" 10-1-  10,  AND AMM 34-11-01-2.  NO FURTHER ACTION REQUIRED.
